# SDR IPXA2025040275223

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 84,177 hours, 19,598 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Part number: 2568A13
- Part serial: 1209
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

**ATB** CAPT/S STICK SHAKER, PLI SHOWING STALL FO STICK SHAKER PLI NORMAL.   REMOVED AND REPLACED #1 AOA VANE PER AMM 27-35-02. OPS CHECK NORMAL.
